# SDR SWAA010077

- Difficulty date: January 9, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 14,878 hours, 12,984 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5417N509
- Condition: Exposed
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS WIRES EXPOSED AT OVERWING EXIT.  SECURED WIRING PER MM.
